Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The homeomorphic transformation of $ c$-sets into $ d$-sets


Author: William J. Gorman
Journal: Proc. Amer. Math. Soc. 17 (1966), 825-830
MSC: Primary 26.10
MathSciNet review: 0207921
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.10

Retrieve articles in all journals with MSC: 26.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0207921-3
Article copyright: © Copyright 1966 American Mathematical Society